# SDR DHL2006780136

- Difficulty date: November 5, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N780DH
- Make and model: Boeing 727223
- Aircraft serial: 22006
- Aircraft time: 61,963 hours, 33,465 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655613530
- Condition: Corroded
- Location: Bs 950f-1040
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STR 27R OUTBD ANGLE AT BS 1040.  REMOVED TRANSITION PANEL FROM BS 950F TO BS 1040, INTERCOSTAL AT BS 1050, FRAME AT BS 1010 FOR ACCESS AND DAMAGED STR 27R IAW B727 SRM 51-30-2.  LOCATED AND DRILLED NEW STRINGER P/N 65-56135-30, PO NR 6451138, DIM 41.75 BY 6 IAW B727 SRM 51-30-5.  INSTALLED NEW  STR 27R AT BS 1010 IAW B727 SRM 51-30-2.  FABRICATED SPACER FROM P/N 7075, 0.063, PO NR 6451159, APPROX DIM 10 BY 13 BY 7 IAW B727 SRM 51-40-3, FIG 1.  HEAT TREATED REPAIR SPLICES TO T6 CONDITION IAW FAS FORM FAS 0115.  LOCATED, DRILLED AND INSTALLED SPLICES AND FRAME IAW B727 SRM 51-30-2, 51-30-5 AND 51-40-3, FIG 1.
